Triamterene and hydrochlorothiazide and Yaws - from FDA reports
There is no Yaws reported by people who take Triamterene and hydrochlorothiazide yet. This review analyzes which people have Yaws with Triamterene and hydrochlorothiazide. It is created by eHealthMe based on reports from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Jan, 23, 2018
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Yaws when taking Triamterene and hydrochlorothiazide?
- Check symptoms - is yaws caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a post - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsYaws and drugs with ingredients of hydrochlorothiazide; triamterene.
Expand the study to include reports from both FDA and eHealthMeYaws and Triamterene and hydrochlorothiazide from FDA and eHealthMe reports
Triamterene And Hydrochlorothiazide
Triamterene and hydrochlorothiazide has active ingredients of hydrochlorothiazide; triamterene. It is often used in high blood pressure. (latest outcomes from Triamterene and hydrochlorothiazide 5,930 users)
Yaws (tropical infection of the skin, bones and joints caused by the spirochete bacterium) (latest reports from 4 Yaws patients).
Browse all side effects of Triamterene and hydrochlorothiazidea b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with YawsYaws
Could your condition cause YawsYaws
What would happen?
Questions to the study
User posts to the study
I was prescribed triamterterene by a neurologist that thought he was helping me with my kidney stones. (He didn't manage to help my migraines either so I stopped seeing him.) I developed another kidney stone and had to be treated by an endocrinologist who insisted that I go off the triamterene ...